Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 91, NWS Houston/Galveston, TX

August 26, 2017Chambers County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Aug 26, 2017, 1:20 AM CDT for Chambers County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2017, 1:20 AM CDT (06:20 UTC)
Expired
Aug 26, 2017, 1:45 AM CDT
In force
25 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Chambers County, TX

The radar

The Houston radar (KHGX), 59 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 25, 2:02 PM CDTTornado WatchSPC12 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2017-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2017-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

734 
WFUS54 KHGX 260620
TORHGX
TXC071-260645-
/O.NEW.KHGX.TO.W.0091.170826T0620Z-170826T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
120 AM CDT SAT AUG 26 2017

The National Weather Service in League City has issued a

* Tornado Warning for...
  Northeastern Chambers County in southeastern Texas...

* Until 145 AM CDT.

* At 120 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles northwest of High Island, or 17 miles southwest
  of Hamshire, moving northwest at 30 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Anahuac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2964 9442 2960 9446 2973 9474 2988 9459
TIME...MOT...LOC 0620Z 133DEG 26KT 2966 9448 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
11
1 follow-up statement
327 
WWUS54 KHGX 260629
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
129 AM CDT SAT AUG 26 2017

TXC071-260645-
/O.CON.KHGX.TO.W.0091.000000T0000Z-170826T0645Z/
Chambers TX-
129 AM CDT SAT AUG 26 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR CENTRAL
CHAMBERS COUNTY...
    
At 128 AM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of Anahuac, or 17 miles southwest of
Hamshire, moving northwest at 30 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Anahuac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2970 9448 2966 9453 2973 9474 2988 9459
TIME...MOT...LOC 0628Z 133DEG 26KT 2970 9453 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
11

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Aug 25, 10:42 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Aug 25, 10:42 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1042 PM CDT Fri Aug 25 2017

...Catastrophic flooding expected due to a prolonged heavy rainfall
from Harvey...

.DISCUSSION...
Showers and thunderstorms from Hurricane Harvey's rainbands are
continuing to develop and move across the area this evening. The
strongest northwest moving bands containing the heaviest rains and
numerous rotating cells currently stretch from San Luis Pass to
Bonney to Needville. The threat for a few tornadoes, locally damaging
winds and the heaviest rainfall will persist overnight and probably
into tomorrow morning with these bands. A Tornado Watch remains in
effect until 2 AM. The Flash Flood Watch is now in effect for all
of Southeast Texas through Tuesday evening, and may eventually need
to be extended into Wednesday or even Thursday depending on the track
Harvey takes.

The potential for copious amounts of rainfall exists with Harvey over
the next five days with the storm total potential of 15 to 35 inches
and isolated maximum amounts of 40 inches through next Wednesday.
The greatest threat area is expected to be generally along and south
of the Interstate 10 corridor. Rainfall of this magnitude will
cause catastrophic and life-threatening flooding!
&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      74  82  73  79  71 /  60  80  80  80  70
Houston (IAH)              76  81  75  80  72 / 100 100  80  80  80
Galveston (GLS)            78  84  78  83  77 / 100  90  80  80  80

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Hurricane Warning for the following zones: Jackson...Matagorda.

     Tropical Storm Warning for the following zones: Austin...
     Brazoria...Chambers...Colorado...Fort Bend...Galveston...
     Harris...Liberty...Waller...Wharton.

     Flash Flood Watch through Tuesday evening for the following
     zones: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Houston...Jackson...Liberty...Madison...Matagorda...
     Montgomery...Polk...San Jacinto...Trinity...Walker...
     Waller...Washington...Wharton.

GM...Hurricane Warning for the following zones: Coastal waters from
     Freeport to the Matagorda Ship Channel out 20 NM...
     Matagorda Bay...Waters from Freeport to the Matagorda Ship
     Channel from 20 to 60 NM.

     Tropical Storm Warning for the following zones: Coastal waters
     from High Island to Freeport out 20 NM...Galveston Bay...
     Waters from High Island to Freeport from 20 to 60 NM.

&&

08/11/42/43/45/31
Hazardous weather outlook, Aug 25, 4:54 PM CDT, 8 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
454 PM CDT Fri Aug 25 2017

TXZ235-236-262200-
Jackson-Matagorda-
454 PM CDT Fri Aug 25 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Tonight

Rainbands from Hurricane Harvey will produce gusty winds, locally
heavy rainfall, and isolated tornadoes. The rainbands will become
more widespread through tonight. Storm surge of 7 to 11 plus feet
will affect the coast.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Storm surge heights will range from between 7 to 11 feet above
ground with rising water levels occurring from today through
Saturday.

Total rainfall amounts over the next several days will range from
15 to 35 inches to localized near 40 inches. Rainfall of this
magnitude will cause catastrophic and life-threatening flooding.

Isolated tornadoes will be possible within Harvey's outer storm
bands...with the tornado threat increasing latter tonight and
persisting through Saturday.

Harvey is forecast to slowly meander across southeastern Texas through
mid week. This slow storm movement increases the probability of a
higher frequency of heavy rainfall episodes that will only exacerbate
areawide flooding.

.SPOTTER INFORMATION STATEMENT...
Spotters will be needed from today through the weekend.

TXZ200-210>214-226-227-237-238-262200-
Austin-Brazoria-Chambers-Colorado-Fort Bend-Galveston-Harris-
Liberty-Waller-Wharton-
454 PM CDT Fri Aug 25 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Tonight

Rainbands from Hurricane Harvey will produce gusty winds, locally
heavy rainfall, and isolated tornadoes. The rainbands will become
more widespread through tonight. Storm surge of 4 to 6 plus feet
will affect the coast.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Tropical storm force winds may occur along the Brazoria County
coast line as early as late Friday afternoon and persist through
Saturday afternoon. Gusty...primarily under tropical force
winds...will likely spread inland early Saturday morning and
persist through early Saturday afternoon.

Storm surge heights will range from between 4 to 6 feet along the
Gulf coast...1 to 3 feet around Galveston Bay...above ground level
with rising water levels occurring from as early as late tonight
and persisting through Saturday.

Total rainfall amounts over the next several days will range from
15 to 35 inches to localized near 40 inches. Rainfall of this
magnitude will cause catastrophic and life-threatening flooding.

Isolated tornadoes will also be possible within Harvey's outer
thunderstorm bands.

Harvey is forecast to slowly meander across southeastern Texas through
mid week. This slow storm movement increases the probability of a
higher frequency of heavy rainfall episodes that will only exacerbate
areawide flooding.

.SPOTTER INFORMATION STATEMENT...
Spotters will be needed from today through the weekend.

TXZ163-164-176>179-195>199-262200-
Brazos-Burleson-Grimes-Houston-Madison-Montgomery-Polk-
San Jacinto-Trinity-Walker-Washington-
454 PM CDT Fri Aug 25 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Tonight

Hurricane Harvey is located in the south central Gulf of Mexico.
Harvey is still strengthening as he moves northwest towards the
middle Texas coast. Periods of scattered showers and thunderstorms
will occur through the day as the outer bands of Harvey come
ashore.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Gustier winds will persist through Saturday afternoon. Gusty at
times...but under tropical force winds...will occur through
Saturday afternoon.

Total rainfall amounts over the next several days will range from
6 to 10 inches with localized higher amounts possible. Rainfall
that exceed 3 inches per hour may induce significant flooding
concerns.

Isolated tornadoes will be possible within Harvey's far outer storm
bands...with the tornado threat increasing later tonight and
persisting through Saturday afternoon.

Harvey is forecast to slowly meander across southeastern Texas through
mid week. This slow storm movement increases the probability of a higher
frequency of heavy rainfall episodes that will only exacerbate any
ongoing areawide flooding.

.SPOTTER INFORMATION STATEMENT...
Spotters will be needed from today through the weekend.

GMZ330-350-370-262200-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-
454 PM CDT Fri Aug 25 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Tonight

Rainbands from Hurricane Harvey will produce gusty winds and
waterspouts. The rainbands will become more widespread through
tonight. Storm surge of 7 to 11 plus feet will affect the coast.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Reasonable worst case surge is between 7 to 11 feet above ground
level near landfall. This will be a high risk of rip currents and
very rough surf through the weekend. Discharge from elevated
rivers and continued elevated water levels may continue to impact
navigation through the weekend into early next week.

GMZ335-355-375-262200-
Coastal waters from High Island to Freeport out 20 NM-
Galveston Bay-
Waters from High Island to Freeport from 20 to 60 NM-
454 PM CDT Fri Aug 25 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Tonight

Rainbands from Hurricane Harvey will produce gusty winds and
isolated waterspouts. The rainbands will become more widespread
through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Reasonable worst case surge is between 4 to 6 feet above ground
level near landfall west of San Luis Pass. There will be a high
risk of rip currents and very rough surf through the weekend.
Discharge from elevated rivers and continued elevated water levels
may continue to impact navigation through the weekend into early
next week.

In the hours before

Special weather statement, Aug 25, 9:14 PM CDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
914 PM CDT FRI AUG 25 2017

TXZ213-226-227-237-238-260315-
Brazoria TX-Wharton TX-Galveston TX-Harris TX-Fort Bend TX-
914 PM CDT FRI AUG 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHARTON...SOUTHERN
GALVESTON...SOUTHEASTERN FORT BEND...BRAZORIA AND SOUTHERN HARRIS
COUNTIES UNTIL 1015 PM CDT...

At 912 PM CDT, Doppler radar was tracking a line of thunderstorms 18
miles southeast of Surfside Beach, moving northwest at 55 mph. These
thunderstorms are displaying weak rotation and could possibly
produce a short lived waterspouts or tornadoes.

Short lived weak waterspouts or tornadoes are possible with these
storms.

Locations impacted include...
Pearland, southeastern Missouri City, Lake Jackson, Alvin, Angleton,
Freeport, Clute, Manvel, West Columbia, Surfside Beach, Fresno,
Richwood, Brazoria, Jones Creek, Danbury, Arcola, Brookside Village,
Iowa Colony, Oyster Creek and Holiday Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.

&&

A tornado watch remains in effect until 200 AM CDT for southeastern
Texas.

LAT...LON 2928 9592 2963 9536 2906 9497 2885 9525
TIME...MOT...LOC 0212Z 135DEG 48KT 2882 9502
Special weather statement, Aug 25, 10:15 PM CDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1015 PM CDT FRI AUG 25 2017

TXZ226-235-236-260430-
Wharton TX-Jackson TX-Matagorda TX-
1015 PM CDT FRI AUG 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHARTON...JACKSON
AND MATAGORDA COUNTIES UNTIL 1130 PM CDT...

At 1015 PM CDT, Doppler radar was tracking a strong thunderstorms 8
miles south of Matagorda, moving north at 20 mph.

Weak tornadoes or waterspouts will be possible with these storms.

Locations impacted include...
Matagorda, Bay City, El Campo, Edna, Palacios, South Texas Nuclear
Plant, Ganado, Point Comfort, La Ward, Schicke Point, Olivia, Pierce,
Lolita, Blessing, Markham, Cordele, Vanderbilt, Louise, Midfield and
Wadsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 200 AM CDT for south central
and southeastern Texas.

LAT...LON 2852 9641 2855 9633 2872 9641 2867 9657
      2864 9656 2861 9648 2865 9647 2868 9647
      2860 9644 2859 9645 2866 9663 2902 9684
      2943 9628 2867 9567 2840 9621
TIME...MOT...LOC 0315Z 172DEG 15KT 2858 9601
Special weather statement, Aug 25, 10:19 PM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Houston/Galveston TX
1019 PM CDT FRI AUG 25 2017

TXZ199-210>213-226-227-236>238-260430-
Waller TX-Brazoria TX-Wharton TX-Colorado TX-Galveston TX-Harris TX-
Fort Bend TX-Montgomery TX-Matagorda TX-Austin TX-
1019 PM CDT FRI AUG 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLORADO...
NORTHEASTERN WHARTON...SOUTHEASTERN AUSTIN...GALVESTON...SOUTHEASTERN
MONTGOMERY...FORT BEND...BRAZORIA...SOUTHEASTERN WALLER...
NORTHEASTERN MATAGORDA AND HARRIS COUNTIES UNTIL 1130 PM CDT...

At 1017 PM CDT, Doppler radar was tracking bands of strong
thunderstorms offshore of San Luis Pass, or 43 miles southeast of
Surfside Beach, moving northwest at 45 mph.

Short lived weak waterspouts and tornadoes will be possible with
these thunderstorms.

Locations impacted include...
Pasadena, Pearland, League City, Sugar Land, western Baytown,
Missouri City, Galveston Island West End, Galveston Causeway, Texas
City, Friendswood, La Porte, Deer Park, Rosenberg, Lake Jackson,
Alvin, Angleton, Dickinson, Stafford, South Houston and Bellaire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.

&&

A tornado watch remains in effect until 200 AM CDT for southeastern
Texas.

LAT...LON 2881 9531 2957 9642 3011 9524 2928 9469
TIME...MOT...LOC 0317Z 141DEG 41KT 2864 9465

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 7:08 PM CDTTornado WarningHGXBrazoria37 min
Aug 25, 7:42 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Matagorda, Wharton2 hr
Aug 25, 7:45 PM CDTTornado WarningHGXBrazoria, Galveston30 min
Aug 25, 7:51 PM CDTSpecial Marine WarningHGX39 min
Aug 25, 8:18 PM CDTTornado WarningHGXBrazoria27 min
Aug 25, 8:33 PM CDTTornado WarningHGXBrazoria, Galveston27 min
Aug 25, 9:05 PM CDTTornado WarningHGXBrazoria25 min
Aug 25, 9:14 PM CDTSpecial Weather StatementHGXBrazoria61 min
Aug 25, 9:21 PM CDTTornado WarningHGXBrazoria9 min
Aug 25, 9:33 PM CDTTornado WarningHGXGalveston27 min
Aug 25, 9:38 PM CDTTornado WarningHGXBrazoria, Fort Bend37 min
Aug 25, 9:40 PM CDTTornado WarningHGXBrazoria, Galveston20 min
Aug 25, 9:42 PM CDTTornado WarningHGXBrazoria18 min
Aug 25, 10:00 PM CDTTornado WarningHGXBrazoria30 min
Aug 25, 10:15 PM CDTSpecial Weather StatementHGXJackson, Matagorda, Wharton75 min
Aug 25, 10:19 PM CDTSpecial Weather StatementHGXBrazoria, Fort Bend, Galveston, Harris71 min
Aug 25, 10:23 PM CDTTornado WarningHGXFort Bend22 min
Aug 25, 11:15 PM CDTAreal Flood AdvisoryHGXJackson, Matagorda3 hr
Aug 25, 11:33 PM CDTAreal Flood AdvisoryHGXAustin, Brazoria, Fort Bend5 hr
Aug 25, 11:50 PM CDTTornado WarningHGXBrazoria, Galveston25 min
Aug 26, 12:26 AM CDTTornado WarningHGXBrazoria19 min
Aug 26, 12:33 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend3 hr
Aug 26, 12:38 AM CDTFlash Flood WarningHGXJackson, Matagorda3 hr
Aug 26, 12:39 AM CDTTornado WarningHGXBrazoria, Galveston21 min
Aug 26, 12:46 AM CDTTornado WarningHGXBrazoria29 min
Aug 26, 12:49 AM CDTTornado WarningHGXBrazoria, Fort Bend26 min
Aug 26, 12:57 AM CDTTornado WarningHGXChambers, Galveston33 min
Aug 26, 1:07 AM CDTTornado WarningHGXFort Bend23 min
Aug 26, 1:10 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Wharton3 hr
Aug 26, 1:16 AM CDTAreal Flood AdvisoryHGXBrazoria, Colorado, Jackson, Matagorda, Wharton3 hr
Aug 26, 1:16 AM CDTTornado WarningHGXBrazoria, Fort Bend14 min
Aug 26, 1:36 AM CDTFlash Flood WarningHGXAustin, Brazoria, Colorado, Fort Bend, Waller, Wharton114 min
Aug 26, 1:40 AM CDTFlash Flood WarningHGXColorado, Jackson, Matagorda, Wharton2 hr
Aug 26, 2:10 AM CDTTornado WarningHGXFort Bend, Harris, Waller20 min
Aug 26, 2:13 AM CDTTornado WarningHGXWharton32 min
Aug 26, 2:22 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Matagorda, Wharton83 min
Aug 26, 2:47 AM CDTRiver Flood WarningHGXMatagorda, Wharton7 days
Aug 26, 2:54 AM CDTTornado WarningHGXBrazoria, Fort Bend, Matagorda, Wharton36 min
Aug 26, 3:22 AM CDTAreal Flood AdvisoryHGXHarris, Waller53 min
Aug 26, 3:22 AM CDTSpecial Weather StatementHGXAustin, Brazoria, Chambers, Colorado, Fort Bend, Galveston and 8 more83 min
Aug 26, 3:29 AM CDTFlash Flood WarningHGXAustin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 3 more3 hr
Aug 26, 3:33 AM CDTTornado WarningHGXBrazoria, Fort Bend27 min
Aug 26, 3:44 AM CDTTornado WarningHGXAustin, Fort Bend, Waller, Wharton31 min
Aug 26, 4:17 AM CDTTornado WarningHGXAustin, Fort Bend, Waller13 min
Aug 26, 4:24 AM CDTTornado WarningHGXChambers21 min
Aug 26, 4:28 AM CDTTornado WarningHGXFort Bend32 min
Aug 26, 4:31 AM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton8 days
Aug 26, 4:35 AM CDTTornado WarningHGXAustin, Waller25 min
Aug 26, 4:55 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more2 hr
Aug 26, 4:57 AM CDTTornado WarningHGXAustin, Fort Bend, Waller33 min
Aug 26, 5:33 AM CDTFlash Flood WarningHGXAustin, Colorado, Waller, Washington117 min
Aug 26, 5:43 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris, Waller3 hr
Aug 26, 5:45 AM CDTTornado WarningHGXLiberty15 min
Aug 26, 6:00 AM CDTTornado WarningHGXLiberty15 min
Aug 26, 6:26 AM CDTFlash Flood WarningHGXAustin, Brazoria, Colorado, Fort Bend, Galveston, Grimes and 7 more2 hr
Aug 26, 6:48 AM CDTRiver Flood WarningHGXHarris24 hr
Aug 26, 6:58 AM CDTRiver Flood WarningHGXHarris24 hr
Aug 26, 7:48 AM CDTTornado WarningHGXBrazos, Burleson27 min
Aug 26, 7:52 AM CDTFlash Flood WarningHGXBrazoria, Galveston, Harris3 hr
Aug 26, 7:54 AM CDTFlash Flood WarningHGXLiberty, Montgomery, San Jacinto, Walker3 hr
Aug 26, 8:27 AM CDTFlash Flood WarningHGXAustin, Brazoria, Brazos, Burleson, Colorado, Fort Bend and 11 more3 hr
Aug 26, 8:54 AM CDTTornado WarningHGXMontgomery, Walker20 min
Aug 26, 9:53 AM CDTTornado WarningHGXLiberty, San Jacinto22 min
Aug 26, 10:02 AM CDTRiver Flood WarningHGXHarris4 days
Aug 26, 10:23 AM CDTTornado WarningHGXLiberty, San Jacinto22 min
Aug 26, 10:30 AM CDTSpecial Marine WarningHGX45 min
Aug 26, 10:48 AM CDTFlash Flood WarningHGXBrazoria, Chambers, Galveston, Grimes, Harris, Liberty and 3 more3 hr
Aug 26, 11:27 AM CDTFlash Flood WarningHGXAustin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 2 more3 hr
Aug 26, 11:29 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton13 days
Aug 26, 12:53 PM CDTTornado WarningHGXAustin, Fort Bend, Waller37 min
Aug 26, 1:06 PM CDTFlash Flood WarningHGXLiberty, Polk, San Jacinto, Trinity, Walker2 hr
Aug 26, 2:05 PM CDTFlash Flood WarningHGXChambers, Galveston, Liberty, San Jacinto, Walker85 min
Aug 26, 2:12 PM CDTRiver Flood WarningHGXBrazoria14 days
Aug 26, 3:26 PM CDTFlash Flood WarningHGXPolk, San Jacinto, Trinity2 hr
Aug 26, 3:40 PM CDTTornado WarningHGXHarris, Montgomery, Waller35 min
Aug 26, 4:17 PM CDTTornado WarningHGXGrimes, Harris, Montgomery, Waller, Washington43 min
Aug 26, 4:49 PM CDTFlash Flood WarningHGXHarris, Montgomery, Waller116 min
Aug 26, 4:54 PM CDTRiver Flood WarningHGXHarris5 days
Aug 26, 4:59 PM CDTTornado WarningHGXGrimes, Harris, Montgomery, Waller, Washington46 min
Aug 26, 5:34 PM CDTRiver Flood WarningHGXWaller4 days

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.